MathSciNet Relay Station
MathSciNet bibliographic data
MR1185281 54D15
Rudin, Mary Ellen A cyclic monotonically normal space which is not $K\sb 0$. Proc. Amer. Math. Soc. 119 (1993), no. 1, 303–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement